# SDR CALA2011122300822

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 43,983 hours, 15,318 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6978188104
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RT CABIN AREA CRACK FOUND AT FRAME STA 400 AND BEETWEN STR 8 AND 9 BY FRAME RADIUS PER EA 5310-04716 REV C.  REPAIRED PER ECRA 5310-05431, SEE WORKED ACCOMPLISH FORM FORM 44.0008 ATTACHED.
